# SDR 08FDEA02946

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA011223
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, ATTACH ANGLE ON LONGERON 52 IS CORRODED, BL O AT STA 959.  CUT OUT DAMAGED SECTION OF ATTACH ANGLE (SHEAR TIE).  FABRICATED A NEW SHEAR TIE   SECTION AND 2 SPLICES IAW DC/MD-10 SRM 53-30-00, VOL I, FIG 9 AND 10.  ALODINED, PRIMED AND PAINTED SHEAR TIE SECTION AND SPLICES IAW DC/MD-10 SRM 51-21-01, VOL II, PGS 21 - 24 AND SRM 51-21-02, PG 8, VOL II.  INSTALLED THE NEW SHEAR TIE SECTION AND SPLICES IAW DC/MD-10 SRM 51-33-01, VOL II, PG 34 AND SRM 51-35-01, VOL II, PG 1.
